BibTeX record journals/rml/Polacik99

download as .bib file

@article{DBLP:journals/rml/Polacik99,
  author    = {Tomasz Polacik},
  title     = {Induction Schemata Valid in Kripke Models of Arithmetical Theories},
  journal   = {Reports on Mathematical Logic},
  volume    = {33},
  pages     = {111--125},
  year      = {1999},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-33/a-pol-33.htm},
  timestamp = {Fri, 27 Jul 2007 13:18:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/Polacik99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}